# SDR RRXA002667

- Difficulty date: May 30, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND TOO LONG OF SCREWS AND SCREWS PULLING THROUGH SKIN ON THE LEFT I/B SLOT L/E AT STA XS 250 46.5 INCHES FROM FRONT SPAR, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR IAW EO 00-107 WITH APPROVED 8110-3 DATED 5-18-00.
